Person:
ÜLGEN ZENGİN, SENİYYE

Loading...
Profile Picture
Google ScholarScopusORCIDPublons
Status
Kurumdan Ayrılmıştır
Organizational Units
Job Title
First Name
SENİYYE
Last Name
ÜLGEN ZENGİN
Name
Email Address
Birth Date

Search Results

Now showing 1 - 4 of 4
  • PublicationOpen Access
    The success of direct laryngoscopy in children with Klippel-Feil Syndrome.
    (2015-12-01) BAKAN, M; UMUTOGLU, T; Zengin, SENİYYE; TOPUZ, U; ÜLGEN ZENGİN, SENİYYE
  • PublicationOpen Access
    A Comparison of Pregabalin and Ketamine in Acute Pain Management After Laparoscopic Cholecystectomy
    (2017-10-01T00:00:00Z) Haliloglu, Murat; BİLGİLİ, BELİZ; ÜLGEN ZENGİN, SENİYYE; Ozdemir, Mehtap; Yildirim, Ahmet; Bakan, Nurten; ÜLGEN ZENGİN, SENİYYE
    Objective: Pregabalin and ketamine are popular analgesic adjuvants for improving perioperative pain management. We designated this double-blind, placebo controlled study to test and compare the preventive effects of pregabalin and ketamine on postoperative pain management after elective laparoscopic cholecystectomy.
  • PublicationOpen Access
    Neuroleptic Malign-like Syndrome Case Management in Intensive Care Unit
    (2016-04-01T00:00:00Z) Idin, Kadir; ÜLGEN ZENGİN, SENİYYE; Alver, Selcuk; UYSAL, HARUN; SALİHOĞLU, Ziya; ÜLGEN ZENGİN, SENİYYE; UYSAL, HARUN
    Neuroleptic malign-like syndrome is an emergency condition caused by the withdrawal or dose reduction of anti-Parkinsonian drugs. Quick treatment and correct diagnosis is important for saving life. Basic clinical findings are rigidity, autonomic dysfunction, fever, elevated serum creatinine kinase levels, and confusion. In this study, we present our approach to diagnosis and treatment of a patient with neuroleptic malign-like syndrome in our intensive care unit.
  • PublicationOpen Access
    Ritter Syndrome Mimicking Drug Eruption
    (2015-04-01T00:00:00Z) Idin, Kadir; ÜLGEN ZENGİN, SENİYYE; UYSAL, HARUN; Alver, Selcuk; SALİHOĞLU, Ziya; ÜLGEN ZENGİN, SENİYYE; UYSAL, HARUN
    Ritter syndrome mimicking drug eruption staphylococcal scalded skin syndrome is a rare fatal condition in adults with erythematous and bullous lesions. With appropriate and immediate therapy, mortality decreases by 5%; a differential diagnosis is necessary. In this case, we report Ritter syndrome mimicking drug eruption.